# SDR AALA980991

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR TRACK LIGHTING IN MID CABIN INOPERATIVE.  RESEATED LOOSE EMERGENCY EXIT FLOOR TRACK LIGHTING CONNECTOR AT SEAT ROW 18.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
